# SDR USAA951312

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Crack
- Location: Bs 540-522
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK RIGHT WING TO BODY SUPPORT ANGLE BS 540-522.  REPLACED ANGLE, LESS THAN 1 LB WEIGHT CHANGE, REPAIR PER EA 25375 AND SRM 51-40-3.  (M)
